Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have burn on thigh. Using ointment. The area is itchy and red. What to do?

Hi, I had a second degree burn 6 weeks ago caused from a cup of hot tea spilled on my thigh. The doctor told me to use an ointment and I ve used it for 5 weeks and the burn was getting better. But in the last week the burned area started to get itchy and red and there are small blisters over it and now all the area around it started to get itchy too. what should i do? Thank you.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
you have burn in healing phase
itching is common in healing stage ,but blister is not normal
you must apply antibiotic cream regularly
better to consult doctor and get it examined
do not itch or scratch the area as it will increase the chance of infection
wear loose and cotton cloths
avoid friction or pressure over the area
i hope i answered your question
Answered: Mon, 18 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor